# SDR SWAA2013012912048

- Difficulty date: January 24, 2013
- Submitted: January 30, 2013
- Operation: Air carrier
- Aircraft: N272WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32527
- Aircraft time: 21,276 hours, 12,558 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 6545409
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN W/W VERTICAL PRESSURE WEB CRACKED 2.5" AT BS 663.75, RBL 31.83 + 2.00".  REPAIRED WEB SRM.
